# SDR MASA2010071600766

- Difficulty date: July 16, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N522LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10262
- Aircraft time: 8,696 hours, 6,250 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 60072941
- Part serial: NOV050816
- Condition: Malfunctioned
- Location: Brake System
- Part time: 8,696 hours, 6,250 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 BRAKE EXCESSIVELY HOT.  MX REMOVED AND REPLACED O/B BRAKE CONTROL VALVE AND BLED ALL 4 BRAKES, OPS GOOD.
